Vol. 5, No. 5, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
The two-phase Stefan problem: regularization near Lipschitz initial data by phase dynamics

Sunhi Choi and Inwon Kim

Vol. 5 (2012), No. 5, 1063–1103

In this paper we investigate the regularizing behavior of two-phase Stefan problem near initial Lipschitz data. A description of the regularizing phenomena is given in terms of the corresponding space-time scale.

free boundary problem, Stefan problem, phase transition, regularity near initial data, viscosity solutions
Mathematical Subject Classification 2010
Primary: 35K55, 35R35, 76D27
Received: 6 February 2011
Revised: 12 October 2011
Accepted: 15 January 2012
Published: 29 December 2012
Sunhi Choi
Department of Mathematics
University of Arizona
Tucson, AZ 85721
United States
Inwon Kim
Department of Mathematics
Los Angeles, CA 90095
United States